Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stopping steroids resulted in weight loss, loss of appetite, less energy. How to regain health and energy?

I have been undergoing this situation since 2007. Before that i used the steroids for gaining weight ,which lead to increase in hunger and mass gain.But when i left that my hunger disappeared altogether and resulted in weightloss.Now i continously feel tired energyless.I do eat well but food doesn t seem to become part of my body.Skin of my hands and feets has become much hardened.I went through tests like TSH but all seemed well.I consulted some mo doctors since then but all in vain..I wan t to be healthy individual full of energy again. Please suggest me with something that can help
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
It's possible that your symptoms are related to adrenal insufficiency. This is commonly due to tuberculosis in India. I think you would need a 24 hour urinary cortisol level and an early morning cortisol level. You would need to see an endocrinologist so that proper tests can be done and you can receive the right treatment.
Hope this helps
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor